# SDR USAA2013020600007

- Difficulty date: January 9, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 59,057 hours, 40,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FUSELAGE SKIN BETWEEN BS 344 TO BS 360 & BETWEEN S1L TO S2L.  REPAIRED FUSELAGE SKIN BETWEEN BS 344 TO BS 360 & BETWEEN S1L TO S2L IAW B737 SRM 53-00-01-2R-31 FIG 201.
